The Michigan Mathematical Journal

A mean-value theorem for character sums.

J. Friedlander and H. Iwaniec

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 39, Issue 1 (1992), 153-159.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004462

Digital Object Identifier
doi:10.1307/mmj/1029004462

Mathematical Reviews number (MathSciNet)
MR1137896

Zentralblatt MATH identifier
0765.11037

Subjects
Primary: 11L40: Estimates on character sums
Secondary: 11M06: $\zeta (s)$ and $L(s, \chi)$

Citation

Friedlander, J.; Iwaniec, H. A mean-value theorem for character sums. Michigan Math. J. 39 (1992), no. 1, 153--159. doi:10.1307/mmj/1029004462. https://projecteuclid.org/euclid.mmj/1029004462


Export citation